advertisement
Question
Posted by: Jill | 2010/06/28

Weaning off Cipralex..arghh!

I slowly weaned myself of Cipralex, but I don''t think slowly enough, I have been having horrible side effects. I have been feeling nauseus and having ''brain shocks'' which I thought would have stopped by now. I have been feeling very foggy and have too much saliva!! It feels like I am always swollowing. Can anyone relate or Doc, any thoughts on how long this will last.

I was on 10mg a day for a period of 8 months after having some post-natal depression

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry to hear you're having a rough time during the weaning ; fortunately it isn't usually this troublesome, with most people on most ADs. Hasn't the doc who chose to prescribe this particular drug for you, and therefore must know it well, commented on these withdrawal effects and how long they are likely to last?

I have never prescribed Cipralex, so I haven't seen how long this phase can last, directly - it shouldn't be long.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/28

Sorry to hear you're having a rough time during the weaning ; fortunately it isn't usually this troublesome, with most people on most ADs. Hasn't the doc who chose to prescribe this particular drug for you, and therefore must know it well, commented on these withdrawal effects and how long they are likely to last?

I have never prescribed Cipralex, so I haven't seen how long this phase can last, directly - it shouldn't be long.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement